Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 18, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 4, 2005, 1:28 AM CDT for Montgomery County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 1:28 AM CDT (06:28 UTC)
- Expired
- Jun 4, 2005, 2:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Montgomery County, KS
The radar
The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 040628 TORICT KSC125-040700- /O.NEW.KICT.TO.W.0018.050604T0628Z-050604T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 128 AM CDT SAT JUN 4 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS. * UNTIL 200 AM CDT * AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM AND POSSIBLE TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ELK CITY...OR 18 MILES NORTHEAST OF SEDAN...AND MOVING EAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CHERRYVALE...INDEPENDENCE THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. LAT...LON 3736 9592 3717 9591 3717 9553 3737 9553 $$ DARMOFAL
1 follow-up statement
000 WWUS53 KICT 040644 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 142 AM CDT SAT JUN 4 2005 KSC125-040700- /O.CON.KICT.TO.W.0018.000000T0000Z-050604T0700Z/ MONTGOMERY KS- 142 AM CDT SAT JUN 4 2005 ...A TORNADO WARNING CONTINUES FOR NORTHERN MONTGOMERY COUNTY UNTIL 200 AM CDT... AT 138 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THE FUNNEL CLOUD AND POSSIBLE TORNADO WERE LOCATED ABOUT 7 MILES WEST OF INDEPENDENCE...OR 16 MILES NORTHWEST OF COFFEYVILLE...AND MOVING EAST AT 25 MPH. THE DEVELOPING TORNADO WILL BE... NEAR INDEPENDENCE BY 147 AM CDT. NEAR CHERRYVALE BY 200 AM CDT. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3736 9592 3717 9591 3717 9553 3737 9553 $$ DARMOFAL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 3, 11:15 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 3, 11:15 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FLOOD WATCH INFORMATION AT BOTTOM NATIONAL WEATHER SERVICE WICHITA KS 1115 PM CDT FRI JUN 3 2005 .UPDATE... THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST, GENERALLY ALONG AND EAST OF I-135. JUST GOT OFF THE PHONE WITH SPC, AND WELL BE ISSUING ANOTHER SEVERE THUNDERSTORM WATCH UNTIL 4 AM FOR COWLEY AND BUTLER COUNTIES ON EASTWARD. STORM(S) OF INTEREST OVER THE LAST HOUR HAVE BEEN OVER COWLEY COUNTY. THEY HAVE SHOWED SIGNS OF STRONG LOW-LEVEL ROTATION, WHICH SEEMS REASONABLE GIVEN THE STRONG LOW-LEVEL SHEAR AND HELICITY. HAVE ONLY HAD REPORTS OF LOWERINGS, AND NO FUNNELS OR TORNADOES YET. THESE STORMS ARE FIRING ALONG AND JUST TO THE NORTH OF AND WELL DEFINED BOUNDARY, HENCE THE TORNADO THREAT. HOWEVER, THINKING THAT BOUNDARY LAYER MAY BE A BIT TOO STABLE FOR STRONG ROTATION TO REACH THE GROUND. NEVERTHELESS, LARGE HAIL WILL DEFINITELY BE POSSIBLE. TORNADO AND OVERALL SEVERE THREAT SHOULD BEGIN TO DISSIPATE AFTER MIDNIGHT. BEST SHOT OF SEVERE WILL BE GENERALLY ALONG THE OKLAHOMA BORDER. FLOODING THREAT CONTINUES THROUGH MID-MORNING SATURDAY ALONG AND EAST OF I-135. WILL CANCEL FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS, AS HEAVY RAINFALL THREAT IS ENDING. KLEINSASSER && .PREV DISCUSSION... /ISSUED 1004 PM CDT FRI JUN 3 2005/ .UPDATE... PLANNING ON CANCELING FLOOD WATCH SHORTLY FOR RUSSELL, BARTON, ELLSWORTH AND RICE COUNTIES, AS HEAVY RAINFALL POTENTIAL IS ENDING FROM THE SOUTHWEST. WILL SEND A MORE COMPREHENSIVE DISCUSSION SHORTLY. KLEINSASSER && .PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 3 2005/ .DISCUSSION... THIS AFTN AND THIS EVE: ELEVATED CONVECTION IS NOW STARTING TO MOVE BACK TO THE NORTHEAST OF THE AREA INTO NERN KS AND BELIEVE THIS TREND WILL CONTINUE ACROSS THE AREA AS MCV IN OK HELPS PUSH THIS AREA OF SHRA NORTHEAST OF THE AREA. SO MAY SEE A LULL IN THE CONVECTION AS FIRST AREA MOVES NE THIS AFTERNOON BEFORE CONVECTION IN OK BEGINS TO MOVE RAPIDLY NE BACK INTO THE AREA. SOME RECOVERY NOTED SOUTHWEST OF ICT, AS SOME CLEARING HAS OCCURRED AFTER INITIAL ROUND OF CONVECTION, WITH A NEW LINE OF CONVECTION FIRING UP ACROSS CEN OK. WILL HAVE TO KEEP AN EYE ON THIS AREA FOR POSSIBLE SEVERE THUNDERSTORMS AS LOW LEVEL SHEAR PROFILE LOOKS FAVORABLE FOR ROTATING UPDRAFTS AS MCV MOVES ACROSS THIS AREA. INSTABILITY FOR SEVERE THREAT WILL DEPEND ON AMOUNT OF RECOVERY, BUT PROBABLY ENOUGH FOR SOME SMALL HAIL AND GUSTY WINDS. AS THE MCV ROTATES NE INTO THE AREA, EXPECT OK CONVECTION TO MOVE NE BACK INTO THE AREA. WITH LOTS OF UPPER LEVEL DIFFLUENCE AHEAD OF THE MCV, EXPECT ANOTHER WIDESPREAD AREA OF TSRA TO MOVE ACROSS ALREADY SATURATED GROUND IN SERN/CEN KS. HAVE ALREADY POSTED A FLOOD WATCH WITH THIS IN MIND FOR CEN/SERN KS. DID NOT INCLUDE AREAS SOUTHWEST OF ICT WHERE FLASH FLOOD GUIDANCE NUMBERS ARE HIGHER. OVERNIGHT: ISENTROPIC LIFT AND UPPER LEVEL DIFFLUENCE CONTINUES ACROSS THE AREA OVERNIGHT, SO WILL CONTINUE WITH LKLY POPS FOR AREA DURING THE OVERNIGHT HOURS WITH GREATEST CONVECTION THREAT EXPECTED BEFORE 09Z/SAT. WILL ALSO MENTION HEAVY RAINFALL POTENTIAL AS PRECIP WATER VALUES REMAIN HIGH. SAT-SUN: EXPECT OVERNIGHT SHRA/TSRA TO COME TO AN END EARLY SAT, BUT SURFACE BOUNDARY WILL CONTINUE TO LURK ACROSS CEN KS DURING THE AFTERNOON HOURS. LOTS OF LOW LEVEL MOISTURE AND INSTABILITY STILL AVAILABLE AHEAD OF THIS BOUNDARY MAINLY EAST OF THE TURNPIKE. NOT MUCH IN THE WAY OF UPPER LEVEL SUPPORT FOR WIDESPREAD CONVECTION, BUT STILL COULD SEE SOME DIURNAL CONVECTION, SO WILL KEEP A LOW POP ACROSS THE AREA FOR THIS THREAT. INSTABILITY ALSO SUGGESTS THAT ANY STORM THAT CAN GET GOING, COULD PRODUCE SOME SMALL HAIL, BUT 0-6KM SHEAR LOOKS LIMITED FOR LARGE HAIL OR DAMAGING WINDS. SHORTWAVE IN THE ROCKIES MOVES ACROSS THE AREA ON SUNDAY, WITH DRYLINE/BOUNDARY PROGGED TO BE LOCATED ROUGHLY ALONG I-135 DURING THE EARLY AFTERNOON HOURS. MODELS DIFFER ON PLACEMENT AND STRENGTH OF THE EASTWARD PUSH TO THIS LINE DURING THE DAY ON SUNDAY, BUT WITH LOTS OF INSTABILITY AVAILABLE AGAIN FOR CONVECTION TO DEVELOP IN THE EARLY AFTERNOON HOURS. SO WILL KEEP POPS IN AREAS GENERALLY EAST OF ICT WITH UNCERTAINTY OF PLACEMENT. MON: MODELS FAIRLY SIMILAR IN SHORTWAVE MOVING NE OF THE AREA ON MON WITH WEAK RIDGING EXPECT TO MOVE ACROSS THE AREA. WOULD NOT BE SURPRISED TO SEE POPS REMOVED DURING THIS TIME FRAME, BUT FOR LEFT LOW POPS IN FOR NOW FOR CONSISTENCY SAKE. TUE-THU: SW FLOW CONTINUES ACROSS THE AREA FOR THIS TIME FRAME, AS IMPULSES CONTINUE TO MOVE OUT OF THE SWRN US INTO THE CEN PLAINS. TRYING TO PINPOINT BEST RAIN CHANCES DURING THIS TIME FRAME IS DIFFICULT, AT BEST, AS MEDIUM RANGE MODELS DIFFER ON TIMING OF SHORTWAVES TO EJECT INTO THE AREA. MODELS DO SUGGEST THAT A QUASI STATIONARY FRONT WILL BE IN THE AREA FOR CONVERGENCE, WITH MOISTURE ADVECTION FROM THE SOUTH CONTINUING THROUGH THE PERIOD. SO WILL KEEP LOW POPS FOR THIS TIME FRAME, BUT DO NOT BELIEVE THIS WILL BE A TOTAL WASH OUT, JUST HARD TO PIN DOWN DRY PERIODS. WILL HAVE THE BEST CHANCES ALONG THE BOUNDARY ON WED AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 63 88 / 70 40 30 20 HUTCHINSON 65 84 62 87 / 70 40 30 20 NEWTON 65 85 63 86 / 70 40 30 20 ELDORADO 65 86 64 87 / 70 40 40 20 WINFIELD-KWLD 65 87 64 88 / 70 40 40 20 RUSSELL 61 80 58 85 / 60 30 20 20 GREAT BEND 62 82 59 86 / 60 30 20 20 SALINA 65 83 62 85 / 60 50 30 20 MCPHERSON 65 84 62 86 / 70 40 30 20 COFFEYVILLE 68 88 66 87 / 70 40 50 30 CHANUTE 66 87 66 86 / 70 50 50 30 IOLA 66 87 66 85 / 70 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT UNTIL 9 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: ALLEN, BUTLER, CHASE, CHAUTAUQUA, COWLEY, ELK, GREENWOOD, LABETTE, MARION, MONTGOMERY, NEOSHO, WILSON, AND WOODSON. && KETCHAM
Hazardous weather outlook, Jun 4, 12:32 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1232 AM CDT SAT JUN 4 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1232 AM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEAST KANSAS OVERNIGHT. THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE AREA, HOWEVER A FEW OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. FLOODING WILL CONTINUE TO BE THE MAIN THREAT ACROSS SOUTHEAST KANSAS, AS THE SOILS REMAIN FAIRLY SATURATED. A FLOOD WATCH IS ALSO IN AFFECT FOR THE OVERNIGHT HOURS FOR THE FLINT HILLS AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY BECOME SEVERE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM JMC/TES/CJ
In the hours before
Local storm report, Jun 3, 11:42 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE WICHITA KS
1142 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 4 E ARKANSAS CITY 37.07N 97.11W
06/03/2005 COWLEY KS LAW ENFORCEMENT
WINDOWS BLOWN OUT AND ROOF PARTIALLY BLOWN OFF ON 166
HIGHWAY 4 MILES EAST OF ARKANSAS CITY. TIME WAS ESTIMATED
AT 10 PM
&&
CDBLocal storm report, Jun 3, 11:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM FLASH FLOOD 2 S MARION 38.32N 97.02W
06/03/2005 MARION KS LAW ENFORCEMENT
LAW ENFORCEMENT CONDUCTED A WATER RESCUE AT 170TH STREET
AND SUNFLOWER, SUNFLOWER ROAD CLOSED FROM MARION SOUTH TO
HIGHWAY 50
&&
CDBSpecial weather statement, Jun 4, 12:49 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1249 AM CDT SAT JUN 4 2005 KSZ095-098-099-040615- CHAUTAUQUA-MONTGOMERY-WILSON- 1249 AM CDT SAT JUN 4 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA...MONTGOMERY AND WILSON COUNTIES... AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREDONIA TO ELK CITY TO 7 MILES EAST OF CEDAR VALE...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH AREAS OF VERY HEAVY RAINFALL. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Local storm report, Jun 4, 1:01 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
101 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FUNNEL CLOUD 2 SE CEDAR VALE 37.09N 96.47W
06/04/2005 CHAUTAUQUA KS LAW ENFORCEMENT
STRONG ROTATION IN POSSIBLE WALL CLOUD.
&&Local storm report, Jun 4, 1:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
117 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM FUNNEL CLOUD 5 W HALE 37.23N 96.11W
06/04/2005 CHAUTAUQUA KS TRAINED SPOTTER
ROTATING WALL CLOUD AND POSSIBLE FUNNEL.
&&Local storm report, Jun 4, 1:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TORNADO HALE 37.23N 96.02W
06/04/2005 CHAUTAUQUA KS STORM CHASER
CHASER REPORTED TORNADO IN NORTHEAST CHAUTAUQUA COUNTY,
MOST LIKELY NEAR HALE.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 25 min |
| Jun 3, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 42 min |
| Jun 3, 9:45 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 3, 9:55 PM CDT | Tornado Warning | ICT | Cowley | 35 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 31 min |
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 32 min |
| Jun 3, 11:07 PM CDT | Tornado Warning | ICT | Cowley | 23 min |
| Jun 3, 11:28 PM CDT | Tornado Warning | ICT | Cowley | 32 min |
| Jun 3, 11:31 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Jun 3, 11:55 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk | 5 hr |
| Jun 3, 11:57 PM CDT | Tornado Warning | ICT | Chautauqua | 33 min |
| Jun 4, 12:23 AM CDT | Tornado Warning | ICT | Chautauqua | 19 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 20 min |
| Jun 4, 2:01 AM CDT | Tornado Warning | ICT | Labette, Montgomery | 24 min |
| Jun 4, 3:58 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 6 hr |
| Jun 4, 5:13 AM CDT | Flash Flood Warning | ICT | Woodson | 3 hr |
| Jun 4, 3:40 PM CDT | Tornado Warning | ICT | McPherson, Saline | 40 min |
| Jun 4, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 51 min |
| Jun 4, 5:44 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 50 min |
| Jun 4, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 6:13 PM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 4, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 65 min |
| Jun 4, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 28 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 61 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.